2017
Том 69
№ 9

All Issues

Volume 42, № 2, 1990

Article (Ukrainian)

A property of stable systems of linear stochastic equations

Bobrik R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 147-152

Article (Ukrainian)

Invariants of Ω-conjugacy of diffeomorphisms with a nongeneric homoclinic trajectory

Gonchenko S. V., Shil'nikov L. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 153–159

Article (Ukrainian)

Solvable groups of finite non-Abelian rank

Dashkova O. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 159–164

Article (Ukrainian)

Compact elements and Cartan subgroups of connected Lie groups

Kabenyuk M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 164–168

Article (Ukrainian)

Meta-Hamiltonian groups with elementary commutant of rank 2

Kuzennyi N. F., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 168–175

Article (Ukrainian)

Projection-iterative method for solution of certain two-element problems in analytic function theory

Le Suan Kuang, Tikhonenko N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 175-182

Article (Ukrainian)

Strong hypercomplex convexity

Mkrtchyan G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 182–187

Article (Ukrainian)

Initial-boundary problem for a nonlinear integrodifferential system

Morozov S. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 187–194

Article (Ukrainian)

Minimality of derivative chains, corresponding to a boundary value problem on a finite segment

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 195-205

Article (Ukrainian)

Representation of the local general solution of a certain class of differential-functional equations

Romanenko Ye. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 206–210

Article (Ukrainian)

Classes of functions defined on the real axis and their approximations by entire functions. II

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 210-222

Article (Ukrainian)

Complex solutions of general Korteweg-de Vries equation: Inverse problem method

Syroid I. -P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 223–230

Article (Ukrainian)

Impulse systems with fixed shock times of general disposition: Existence, uniqueness of solution, and the well-posedness of the Cauchy problem

Trofimchuk E. P., Trofimchuk S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 230–237

Article (Ukrainian)

A new mathematical model of heat conduction processes

Fushchich V. I., Galitsyn A. S., Polubinskii A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 237–245

Article (Ukrainian)

Absolute stability of control systems with retarded argument

Khusainov D. Ya., Shatyrko A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 245–249

Article (Ukrainian)

Structural cascade decomposition of stationary linear systems that is connected with the Kalman decomposition

Do Kong Khan'

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 250-252

Article (Ukrainian)

Precise estimate of the 2-capacity of a condenser

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 253–257

Article (Ukrainian)

Construction of polynomial superalgebras

Kuskovskii L. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 257-261

Article (Ukrainian)

Boundary problem with discontinuous translation for two functions which are analytic in domains of different connectivity

Lysenko Z. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 262–266

Article (Ukrainian)

Analysis of the accuracy of the linear regression model for a change in the number of parameters

Petunina M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 266-271

Article (Ukrainian)

A certain periodic control problem for differential equations with impulses in the space of bounded numerical sequences

Teplinsky Yu. V., Tsyganovsky N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 271–275

Article (Ukrainian)

Two theorems on quasireflexive Banach spaces

Fonf V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 276–279

Article (Ukrainian)

Estimation of the widths of classes of smooth functions in the space

Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 279–280

Article (Ukrainian)

Self-adjointness conditions for Dirichlet operators

Liskevich V. A., Semenov Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 284-289

Article (Ukrainian)

Limiting distributions of time averages for processes with a semi-Markov interference

Yeleyko Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 2. - pp. 854–860